# SDR MALA010583

- Difficulty date: July 8, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-K CHECK IN CWA, CARGO SEAT TRACK LBL 18.3 STA 619-687 HAS HEAVY CORROSION.  MAINTENANCE REMOVED PAINT AND ORROSION FROM RH TRACK RBL 18.3 IAW SRM 51-70-40. SEE DISC #4 FOR ALODINE.
